Search Product Q&A

Looking for Answers about Smart Health Smart Health: Regular Strength Aspirin, 200 Ct?

ACCESSORIES(Q:51523 A:80043)
APPLIANCES AND STORAGE(Q:28233 A:77601)
AUDIO VIDEO(Q:18846 A:31144)
BABY CARE(Q:6317 A:18501)
BABY GEAR(Q:9390 A:23448)
BABY NURSERY(Q:10301 A:22051)
BEAUTY(Q:14156 A:30084)
BED AND BATH(Q:13577 A:28192)
BIKES AND RIDE ONS(Q:18154 A:35956)
BOOKS(Q:2497 A:2372)
BOYS TOYS MUSIC AND GAMES(Q:7143 A:6572)
CAMERAS AND CAMCORDERS(Q:8503 A:13412)
COMPUTERS(Q:11151 A:18227)
FITNESS(Q:11980 A:30654)
FOOD(Q:19416 A:14844)
FURNITURE(Q:65308 A:144033)
GIRLS TOYS AND ACTIVITIES(Q:4826 A:11745)
HEALTH AND WELLNESS(Q:21349 A:32752)
DME(Q:8918 A:14363)
OTC(Q:4817 A:7211)
ALLERGY(Q:193 A:285)
ANALGESICS(Q:549 A:911)
COUGH COLD(Q:300 A:329)
DIABETIC SUPPLIES(Q:587 A:1092)
DIGESTIVE HEALTH(Q:713 A:1082)
EYE AND EAR CARE(Q:385 A:460)
FIRST AID AND ELASTICS(Q:1486 A:2168)
FOOT CARE(Q:470 A:710)
PHARMACY(Q:7 A:0)
VITAMINS(Q:6312 A:8908)
HOME DECOR(Q:20703 A:35495)
HOME IMPROVEMENT(Q:37888 A:55608)
HOUSEHOLD(Q:8985 A:12224)
JEWELRY(Q:12405 A:12230)
KIDS APPAREL(Q:1019 A:2787)
KITCHEN AND DINING(Q:30078 A:78354)
MENS APPAREL(Q:3197 A:8062)
MOVIES(Q:6127 A:9501)
MUSIC(Q:1029 A:1117)
NON APPAREL(Q:4405 A:5196)
OFFICE SUPPLY AND CRAFTS(Q:20390 A:25121)
OUTDOOR LIVING(Q:28318 A:43273)
OUTDOOR PLAY(Q:11120 A:23159)
OUTDOOR SPORTS(Q:35594 A:60535)
PETS(Q:10624 A:19765)
PHOTO OUTLAB(Q:1 A:0)
PORTABLE ELECTRONICS(Q:11967 A:20208)
PRESCHOOL AND LEARNING(Q:2911 A:5986)
SEASONAL AND CELEBRATIONS(Q:6130 A:5001)
SPORTS EQUIPMENT(Q:7311 A:10009)
TIRES AND AUTOMOTIVE(Q:34703 A:33282)
TV(Q:10063 A:18374)
UNASSIGNED DEPT(Q:277 A:96)
VIDEO GAMES(Q:9364 A:15976)
WIRELESS(Q:31335 A:43555)
WOMENS APPAREL(Q:4559 A:15652)
Most Recent Questions
Recent Question:
I have no trouple falling asleep but wake in about 4 hours and then toss and turn the rest of the night. Will this product help with my problem sleep
Recent Question:
Is Equate Acetaminophen 500mg Extra Strength interic coated?
Recent Question:
What is the sodium content of this medication?
Recent Question:
Package says "Safety Coated" but not "Enteric" - is "Safety Coated" as good as or the same as "Enteric"?
Recent Question:
Are you using DMSO with this product??!! Use sell DMSO,liquid form and cream also.Would to know about your product. Mario
Questions with Most Recent Answers
Question:
is there anti - inflammatory in equate acetaminophen
Question:
What ingredients and how much of each is in this product?

Customer Questions & Answers for
Smart Health Smart Health: Regular Strength Aspirin, 200 Ct

Temporarily relieves: muscle aches And pains, pain Of colds, minor aches And pains Of arthritis, temporarily reduces fever, toothache pain, headache, menstrual PAIN
Customer Questions & Answers:
1 Question
 | 
0 Answers
Overall Rating:
5 out of 5
5
out of
5
Product Details

Questions & Answers for Smart Health Smart Health: Regular Strength Aspirin, 200 Ct

Question

I am gluten intolerant and I would like to know if this product is gluten free? The lable lists starch which may contain gluten

asked 4 years, 3 months ago
By
Jayctee
 - Creswell, Or
on Smart Health: Regular Strength Aspirin, 200 Ct
0 answers
Answers
This question currently has no approved answers.
1 of 1 total pages